# SDR AALA20040276

- Difficulty date: February 19, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 57 (BULK CARGO) CORRODED FROM FR65 TO FR67 IN AN AREA 0.5 BY 0.5 INCH AND A DEPTH OF 0.040 INCH.  REPLACED STRINGER PER SRM 53-10-14.
